# SDR UALA2013041502583

- Difficulty date: April 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,353 hours, 17,597 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 73
- Condition: Failed
- Location: Nr 1 Elac
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT CONTROL CHECK,  RT AILERON OUT OF LIMITS.  FOUND 33CE2 RIGHT GREEN AILERON SERVO TRANSDUCER INPUT TO ELAC CAUSES INDEX NOT TO INDICATE CORRECTLY.   DOES NOT SHOW FULL DEFLECTION FOR RIGHT AILERON DOWN.  REPLACED NR 1 ELAC PER AMM 27-93-34-401. FAULT CLEARED. BITE TEST OF THE EF CHECKED OK.
